# SDR 219PA0009

- Difficulty date: September 18, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,382 hours, 61,811 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT AILERON WILL NOT ENGAGE.  REPLACED ROLL CHANNEL & OPS CHECKED NORMAL PER MM 22-11-0.
